Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

CiteScore 2018: 0.44

SCImago Journal Rank (SJR) 2018: 0.325
Source Normalized Impact per Paper (SNIP) 2018: 0.987

See all formats and pricing
More options …
Volume 25, Issue 3


An estimate of the approximation accuracy in B. A. Sevastyanov’s limit theorem and its application in the problem of random inclusions

Viktor A. Kopyttsev / Vladimir G. Mikhailov
Published Online: 2015-06-10 | DOI: https://doi.org/10.1515/dma-2015-0015


An estimate of the accuracy of the Poisson approximation in B. A. Sevastyanov’s theorem providing conditions for the distribution of the sum of random indicators to converge to the Poisson distribution is obtained. This result is applied to estimate the rate of convergence to the limit Poisson distribution in a theorem on the number of solutions of systems of random inclusions.

Keywords: sums of random indicators; Poisson approximation; systems of random inclusions over a finite field

About the article

Received: 2013-10-01

Published Online: 2015-06-10

Published in Print: 2015-06-01

Citation Information: Discrete Mathematics and Applications, Volume 25, Issue 3, Pages 149–156, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/dma-2015-0015.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in